question-icon

Suggest treatment for severe diarrhea

default
Posted on Tue, 23 Aug 2016
Question: Hi - I am a 51 year old female, about 182 pounds. I have been in good shape up until I had back surgery in early February. I have almost fully recovered, but not working out yet. Hoping to start soon. Lately, I am feeling very tired, achy, and I have very bad diarrhea, to the point that I lost almost 5 pounds in 2 days. My stomach is upset a lot and over-the-counter meds are not helping. I have to be honest here - I did take a lot of pain meds for my back and have had some recently, but have cut back to almost none recently. I had 2 oxycodone over the weekend, 15 mg, but nothing a week before that or before that. Your thoughts?
doctor
Answered by Dr. Raju A.T (2 hours later)
Brief Answer:
Try Racecadrotil and Probiotics

Detailed Answer:
Hi,

Thanks for your query.

The gastro-intestinal upset for sure is due to pain killers and medications you were on after surgery.

Diarrhea induced by consumption of lots of medications is usually due to loss of normal gut bacteria.

I recommend you to try probiotics for a week. Though the action of probiotics is late but surely show a good response.

Also, do take Racecadrotil (Cap Zedott 100mg ) Trice daily for three days. This will reduce the episodes of watery diarrhea while the probiotics pick up the action.

Hope, I answered your query.

Wish you good health.


Please do ask if any doubts.
If you are satisfied with the answer, please rate the same with five stars and close.

If in future you need to consult me, you can approach me directly through the below link.

http://doctor.healthcaremagic.com/doctors/dr-raju-a-t/60137


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4433 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe diarrhea

Brief Answer: Try Racecadrotil and Probiotics Detailed Answer: Hi, Thanks for your query. The gastro-intestinal upset for sure is due to pain killers and medications you were on after surgery. Diarrhea induced by consumption of lots of medications is usually due to loss of normal gut bacteria. I recommend you to try probiotics for a week. Though the action of probiotics is late but surely show a good response. Also, do take Racecadrotil (Cap Zedott 100mg ) Trice daily for three days. This will reduce the episodes of watery diarrhea while the probiotics pick up the action. Hope, I answered your query. Wish you good health. Please do ask if any doubts. If you are satisfied with the answer, please rate the same with five stars and close. If in future you need to consult me, you can approach me directly through the below link. http://doctor.healthcaremagic.com/doctors/dr-raju-a-t/60137